# SDR AALA201911199012

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 50,965 hours, 32,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008808
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 939 hours, 340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS AFT EPSU SHOWS EXTERIOR LIGHT FAULT. FOUND AFT EPSU BAD AND WILL NOT TEST OR POWER UP. REMOVED & REPLACED AFT EPSU AND AFT EMERGENCY BATTERY TESTED OK IAW AMM 33-51-00-720-001.
